# SDR SWAA2024062587251

- Difficulty date: May 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO STA 540 STR 23L LOWER SECTION CRACK<[01] THIS REPAIR WAS ACCOMPLISHED ON TASK CARDS TTG8Q00TML8P- 24-153-01394-WIP1; TTG8Q00TSFFY- 24-153-10394-WIP2; TTG8Q00TT1F1- 24-153-01394-WIP3 AND TTG8Q00TVJFV- 24-153-01394- WIP 4. STRINGER 23L REPAIR TO BULKHEAD FRAME CAP AT BS 540 CRACK.
